MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOVIVE STANDARD PEG KIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

BOSTON SCIENTIFIC CORPORATION ENDOVIVE STANDARD PEG KIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number M00509060
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of pull wire break.Imdrf patient code e2401 captures the reportable event of unspecified patient injury.Imdrf impact code f19 captures the reportable event of surgical intervention.
 
Event or Problem Description
It was reported to boston scientific corporation that an endovive standard peg kit pull method was used in the abdomen during a percutaneous endoscopic gastrostomy (peg) for esophageal cancer with dysphagia and weight loss performed on (b)(6) 2025.During the peg tube placement procedure, the wire used to pull the tube through the stomach snapped and broke.The device was completely removed, and a new peg tube was inserted.Due to the problem encountered, the patient required surgical intervention.The patient proceeded to surgery for further management.The patient had no immediate complications, and the patient condition was reported to be stable at the conclusion of the procedure.

Brand Name
ENDOVIVE STANDARD PEG KIT
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23926919
Report Number3005099803-2025-06939
Device Sequence Number18408145
Product Code PIF
UDI-Device Identifier08714729880509
UDI-Public(01)08714729880509(17)260201(10)37162626
Combination Product (Y/N)Y
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K150679
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2026
Device Model NumberM00509060
Device Catalogue NumberM00509060
Device Lot Number0037162626
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Initial Report FDA Received Date12/30/2025
Date Device Manufactured08/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexMale
Patient Weight62 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American